# SDR UALA2011061302869

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N570UA
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 61,638 hours, 22,642 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE ANGLE AT BS 1180 COMMON TO BODY FAIRING FRAME AT LBL 11 HAS A 1 INCH CRACK IN ANGLE RADIUS.  MAJOR REPAIR ACCOMPLISHED OF FUSELAGE FAIRING SUPPORT ANGLE AT BS 1180 BETWEEN STRINGER 27L & 29L IAW EA PD57-53-138 AND EVA 80917 WITHOUT DEVIATION.  DTA TRACKING UNDER CF9046.
